zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point theorems for families of occasionally weakly compatible mappings. (English) Zbl 1217.54042
Summary: We prove some common fixed point theorems in probabilistic semi-metric spaces for families of occasionally weakly compatible mappings. We also give a common fixed point theorem for mappings satisfying an integral-type implicit relation.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54E70Probabilistic metric spaces
References:
[1]Abbas, M.; Damjanović, B.; Lazović, R.: Fuzzy common fixed point theorems for generalized contractive mappings, Appl. math. Lett. 23, 1326-1330 (2010) · Zbl 1196.54062 · doi:10.1016/j.aml.2010.06.023
[2]Abbas, M.; Rhoades, R. E.: Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition, Math. commun. 13, 295-301 (2008) · Zbl 1175.47050
[3]Cho, Y. J.; Saadati, R.; Damjanović, B.: On convergence of Ishikawa’s type iteration to a common fixed point in L-fuzzy metric spaces, J. comput. Anal. appl. 12, 76-82 (2010) · Zbl 1191.54035
[4]Imdad, M.; Ali, J.: Jungck’s common fixed point theorem and E.A. Property, Acta. math. Sin.-English ser. 24, 87-94 (2008) · Zbl 1158.54021 · doi:10.1007/s10114-007-0990-0
[5]Vetro, C.: Some fixed point theorems for occasionally weakly compatible mappings in probabilistic semi-metric spaces, Int. J. Mod. math. 4, 277-284 (2009) · Zbl 1221.54073 · doi:http://ijmm.dixiewpublishing.com/Volume4-3.php
[6]Jungck, G.: Commuting mappings and fixed points, Amer. math. Monthly. 73, 261-263 (1976) · Zbl 0321.54025 · doi:10.2307/2318216
[7]Jungck, G.: Compatible mappings and common fixed points, Int. J. Math. math. Sci. 9, 771-779 (1986) · Zbl 0613.54029 · doi:10.1155/S0161171286000935
[8]Sessa, S.: On a weak commutativity condition of mappings in fixed point considerations, Publ. inst. Math. 32, 149-153 (1982) · Zbl 0523.54030
[9]Al-Thagafi, M. A.; Shahzad, N.: Generalized I-nonexpansive selfmaps and invariant approximations, Acta. math. Sin. 24, 867-876 (2008) · Zbl 1175.41026 · doi:10.1007/s10114-007-5598-x
[10]Jungck, G.; Rhoades, B. E.: Fixed point theorems for occasionally weakly compatible mappings, Fixed point theory 7, 286-296 (2006) · Zbl 1118.47045
[11]Menger, K.: Statistical metrics, Nat. acad. Sci. USA 28, 535-537 (1942) · Zbl 0063.03886 · doi:10.1073/pnas.28.12.535
[12]Popa, V.: Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstratio math. 32, 157-163 (1999) · Zbl 0926.54030
[13]Ćirić, Lj.B.; Razani, A.; Radenović, S.; Ume, J. S.: Common fixed point theorems for families of weakly compatible maps, Comput. math. Appl. 55, 2533-2543 (2008) · Zbl 1142.54363 · doi:10.1016/j.camwa.2007.10.009
[14]Sedghi, S.; Altun, I.; Shobe, N.: A fixed point theorem for multi-maps satisfying an implicit relation on metric spaces, Appl. anal. Discrete math. 2, 189-196 (2008) · Zbl 1199.54245 · doi:10.2298/AADM0802189S
[15]Singh, B.; Jain, S.: A fixed point theorem in Menger space through weak compatibility, J. math. Anal. appl. 301, 439-448 (2005) · Zbl 1068.54044 · doi:10.1016/j.jmaa.2004.07.036
[16]Mocanu, M.; Popa, V.: Some fixed point theorems for mappings satisfying implicit relations, Libertas math. 28, 1-13 (2008) · Zbl 1159.54007
[17]Popa, V.; Mocanu, M.: A new viewpoint in the study of fixed points for mappings satisfying a contractive conditions of integral type, Bul. inst. Politeh. lasi. Sect. mat. Mec. teor. Fiz. 53, No. 57, 269-282 (2007)